Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Geodesible contact structures on $3$–manifolds

Patrick Massot

Geometry & Topology 12 (2008) 1729–1776
Bibliography
1 M Aigner, G M Ziegler, Proofs from The Book, Springer (2004) MR2014872
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 Y Carrière, Flots riemanniens, Astérisque (1984) 31 MR755161
4 V Colin, Chirurgies d'indice un et isotopies de sphères dans les variétés de contact tendues, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 659 MR1447038
5 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
6 D Eisenbud, U Hirsch, W Neumann, Transverse foliations of Seifert bundles and self-homeomorphism of the circle, Comment. Math. Helv. 56 (1981) 638 MR656217
7 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
8 Y Eliashberg, Contact $3$–manifolds twenty years since J Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
9 Y M Eliashberg, W P Thurston, Confoliations, University Lecture Series 13, Amer. Math. Soc. (1998) MR1483314
10 J B Etnyre, K Honda, Knots and contact geometry. I. Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
11 P Ghiggini, On tight contact structures with negative maximal twisting number on small Seifert manifolds arXiv:0707.4494
12 P Ghiggini, Strongly fillable contact $3$–manifolds without Stein fillings, Geom. Topol. 9 (2005) 1677 MR2175155
13 P Ghiggini, Tight contact structures on Seifert manifolds over $T^2$ with one singular fibre, Algebr. Geom. Topol. 5 (2005) 785 MR2153106
14 P Ghiggini, Linear Legendrian curves in $T^3$, Math. Proc. Cambridge Philos. Soc. 140 (2006) 451 MR2225643
15 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
16 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
17 E Giroux, Structures de contact sur les variétés fibrées en cercles au-dessus d'une surface, Comment. Math. Helv. 76 (2001) 218 MR1839346
18 E Giroux, Sur les transformations de contact au-dessus des surfaces, from: "Essays on geometry and related topics, Vol. 1, 2", Monogr. Enseign. Math. 38, Enseignement Math. (2001) 329 MR1929332
19 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
20 T Hangan, R Lutz, Champs d'hyperplans totalement géodésiques sur les sphères, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 189 MR753135
21 K Honda, Confoliations transverse to vector fields, preprint available at http://almaak.usc.edu/ khonda/research.html (1998)
22 K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309 MR1786111
23 K Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000) 83 MR1849027
24 K Honda, Gluing tight contact structures, Duke Math. J. 115 (2002) 435 MR1940409
25 M Jankins, W Neumann, Homomorphisms of Fuchsian groups to $\mathrm{PSL}(2,\mathrm{R})$, Comment. Math. Helv. 60 (1985) 480 MR814153
26 M Jankins, W Neumann, Rotation numbers of products of circle homeomorphisms, Math. Ann. 271 (1985) 381 MR787188
27 J Kim, Tight contact structures of certain Seifert fibered $3$–manifolds with $e_0=-1$, Pacific J. Math. 221 (2005) 109 MR2194147
28 P Lisca, G Matić, Stein $4$–manifolds with boundary and contact structures, from: "Symplectic, contact and low-dimensional topology (Athens, GA, 1996)", Topology Appl. (1998) 55 MR1634563
29 P Lisca, G Matić, Transverse contact structures on Seifert $3$–manifolds, Algebr. Geom. Topol. 4 (2004) 1125 MR2113899
30 R Lutz, Structures de contact et systèmes de Pfaff à pivot, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 175 MR753134
31 R Lutz, Quelques remarques sur la géométrie métrique des structures de contact, from: "South Rhone seminar on geometry, I (Lyon, 1983)", Travaux en Cours, Hermann (1984) 75 MR753853
32 J D McCarthy, J G Wolfson, Symplectic gluing along hypersurfaces and resolution of isolated orbifold singularities, Invent. Math. 119 (1995) 129 MR1309973
33 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Oxford University Press (1998) MR1698616
34 R Naimi, Foliations transverse to fibers of Seifert manifolds, Comment. Math. Helv. 69 (1994) 155 MR1259611
35 K Niederkrüger, F Pasquotto, Resolution of symplectic cyclic orbifold singularities arXiv:0707.4141
36 G Pick, Geometrisches zur Zahlenlehre, Sitzungberichte Lotos Naturwissen Zeitschrift 19 (1899) 311
37 B L Reinhart, Foliated manifolds with bundle-like metrics, Ann. of Math. $(2)$ 69 (1959) 119 MR0107279
38 D Rolfsen, Knots and links, AMS Chelsea Publishing (2003) MR1277811
39 A Sato, T Tsuboi, Contact structures on closed manifolds fibered by the circle, Mem. Inst. Sci. Tech. Meiji Univ. 33 (1994) 41
40 S Schwartzman, Asymptotic cycles, Ann. of Math. $(2)$ 66 (1957) 270 MR0088720
41 P Scott, The geometries of $3$–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
42 W Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
43 H Wu, Tight contact small Seifert spaces with $e_0$ not $0,-1$ or $-2$ arXiv:math.GT/0402167
44 H Wu, Legendrian vertical circles in small Seifert spaces, Commun. Contemp. Math. 8 (2006) 219 MR2219613